# SDR AALA20110208TUL01

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW PAN IS CRACKED AT STATION 845 UPPER FORWARD SIDE.  INSTALLED REPAIR DOUBLER AT RIGHT WINDOW RING PAN STATION 845 PER AARD 53-10-00-25.
